# SDR DL76L070728

- Difficulty date: June 14, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 45,145 hours, 6,863 cycles
- Engine: Pwa PW4060
- Engine time: 47,258 hours, 7,091 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 80217010
- Part serial: 9812059
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENG START NR 2 ENG RT ENG BLEED LIGHT REMAINED ILLUM WITH EICAS MSG. NO DUCT PRESSURE. RAN POWER UP-RECYCLED SWITCHES-SHUTDOWN AND RESTARTED ENGINE.  NO HELP.  REPLACED RT PRV AND PRV CONTROLLER.  OPS GOOD ON ENGINE RUN.
